An infinite-dimensional pre-Hilbert space all bounded linear operators of which are simple
Colloquium Mathematicum, Tome 54 (1987) no. 1, pp. 29-37
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_54_1_29_37,
author = {Jan van Mill},
title = {An infinite-dimensional {pre-Hilbert} space all bounded linear operators of which are simple},
journal = {Colloquium Mathematicum},
pages = {29--37},
year = {1987},
volume = {54},
number = {1},
doi = {10.4064/cm-54-1-29-37},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-54-1-29-37/}
}
TY - JOUR AU - Jan van Mill TI - An infinite-dimensional pre-Hilbert space all bounded linear operators of which are simple JO - Colloquium Mathematicum PY - 1987 SP - 29 EP - 37 VL - 54 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-54-1-29-37/ DO - 10.4064/cm-54-1-29-37 LA - en ID - 10_4064_cm_54_1_29_37 ER -
%0 Journal Article %A Jan van Mill %T An infinite-dimensional pre-Hilbert space all bounded linear operators of which are simple %J Colloquium Mathematicum %D 1987 %P 29-37 %V 54 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-54-1-29-37/ %R 10.4064/cm-54-1-29-37 %G en %F 10_4064_cm_54_1_29_37
Jan van Mill. An infinite-dimensional pre-Hilbert space all bounded linear operators of which are simple. Colloquium Mathematicum, Tome 54 (1987) no. 1, pp. 29-37. doi: 10.4064/cm-54-1-29-37
Cité par Sources :